Piriton Tablets 4mg - 500 Tablet Pack

£10.89
In stock
SKU
5000198521702

Piriton Tablets 4mg ( Chlorphenamine maleate ph, Eur)

Large 500 tablet pack

For fast effective relief from allergies, look no further than this bumper pack of 500 Piriton tablets.

Each tablet contains the active ingredient Chlorphenamine Maleate (4mg).

Chlorphenamine is a very effective antihistamine, providing relief from:
Hayfever
Insect bites (including mosquitos and midges)
Insect stings
Allergic reactions to food
Allergic rhinitis
Chickenpox skin itching
Hives (urticaria)
Dermatitis and other skin allergies
Nettle stings/rashes
Certain medicine reactions

How to take Piriton 4mg Chlorphenamine Allergy Tablets

Adults (including the elderly) and children aged over 12 years: Take one tablet every 4-6 hours.

  • Do not take more than 6 tablets in a 24 hour period.
  • Children aged 6 to 12 years: Give 1/2 tablet every 4 to 6 hours.
  • Do not give more than 6 half tablets in 24 hours.
  • Children under 6 years of age: Not recommended.
Always read the information leaflet.

Active Ingredients

4mg Chlorphenamine maleate.

Other Ingredients

Lactose, Maize Starch, Magnesium Stearate, Colour: Yellow Iron Oxide (E1 72)

Warnings

May cause drowsiness, If affected do not drive or operate machinery.
Avoid alcoholic drink.
If symptoms persist consult your doctor.
Do not take Piriton tablets if you are taking MAOI drugs for depression.
Keep all medicines out of the reach of children.

Write Your Own Review
You're reviewing:Piriton Tablets 4mg - 500 Tablet Pack
Your Rating
Copyright © Reach Pharmacy. All rights reserved.